MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26928
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent foreshortening occurred.The target lesion was a 70% stenosed left superficial femoral artery (sfa) with a dissection in the mid portion, and another 60%-70% lesion in the proximal portion.A 6x120x130mm innova vascular stent was advanced to the mid sfa lesion and was positioned nicely.As the physician deployed the stent, the proximal end of the stent foreshortened 20mm-30mm, barely covering the lesion.Then a 6x100x130 innova vascular stent was advanced to the proximal sfa lesion.Again, as it was deployed, the proximal end of the stent foreshortened by 40mm.The physician was not satisfied with the foreshortening.The stents were post dilated with a mustang balloon catheter and under ivus they had good vessel wall apposition.The procedure was completed with no complications.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12507807
Report Number2134265-2021-11788
Device Sequence Number3067603
Product Code NIP
UDI-Device Identifier08714729874027
UDI-Public08714729874027
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model Number26928
Device Catalogue Number26928
Device Lot Number0024733552
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1
Patient Age80 YR
Patient Weight63